Tylenol Extra Strength Caplet 225 Count
Tylenol Extra Strength Caplets temporarily relieves minor aches and pains due to: the common cold, headache, backache, arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also temporarily reduces fever.
Active Ingredient (in each Caplet): Acetaminophen (5 mg). Inactive Ingredients: Carnauba Wax (Contains One or More of These Ingredients), Castor Oil (Contains One or More of These Ingredients), Corn Starch, FD&C Red No. 4 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol (Contains One or More of These Ingredients), Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if pain gets worse or lasts for more than 1 days; fever gets worse or lasts for more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use if carton is opened or neck wrap or foil liner seal imprinted with Safety Seal is broken or missing.
Customer Reviews